MAUDE Adverse Event Report: COOPERSURGICAL, INC. MITYVAC M-STYLE CUP/UVR

COOPERSURGICAL, INC. MITYVAC M-STYLE CUP/UVR
Model Number 10015LP
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.Once the investigation is complete, a follow up report will be filed.(b)(4).
 
Event or Problem Description
The cup was ruptured during vacuum delivery operation.
 
Additional Manufacturer Narrative
A review of the two-year product complaint history indicated similar events being reported in the past, although rare.Root cause is indeterminable, it may be that the vad was used in a manner contrary to indicated use.Past investigation analysis has indicated that the cup assembly pull-off force had continuously exceeded the established 41lbs on the subassembly print.A formal analysis could not be performed due to the affected device not being returned.However, if the affected device is returned in the future, the complaint may be reopened and addressed as needed.The assembly process was reviewed, and it was confirmed that no alterations or changes were made.A review of the work order dhr indicated that all process steps were performed with acceptance and did not indicate any abnormality.
 
Event or Problem Description
The cup was ruptured during vacuum delivery operation.1216677-2019-00107-1 mityvac m-style cup-uvr 10015lp (b)(4).

Brand Name
MITYVAC M-STYLE CUP/UVR
Common Device Name
MITYVAC M-STYLE CUP/UVR
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPER SURGICAL, INC
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4401326332
MDR Report Key8378464
Report Number1216677-2019-00107
Device Sequence Number303565
Product Code HDB
UDI-Device Identifier00888937003062
UDI-Public888937003062
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2019
Device Model Number10015LP
Device Catalogue Number10015LP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2019
Supplement Date Received by Manufacturer01/19/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown